Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 3, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Mar 23, 2017, 7:53 PM CDT for Gove County, Sheridan County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2017, 7:53 PM CDT (00:53 UTC)
- Expired
- Mar 23, 2017, 8:21 PM CDT
- In force
- 28 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Gove County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 116 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 2474 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
089
WUUS53 KGLD 240053
SVRGLD
KSC063-179-240145-
/O.NEW.KGLD.SV.W.0003.170324T0053Z-170324T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
753 PM CDT THU MAR 23 2017
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
Southern Sheridan County in northwestern Kansas...
Gove County in west central Kansas...
* Until 845 PM CDT
* At 753 PM CDT, severe thunderstorms were located along a line
extending from 9 miles northeast of Grinnell to 5 miles southeast
of Grainfield to 9 miles north of Pendennis, moving northeast at 40
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Hoxie, Quinter, Grainfield, Grinnell, Gove, Park and Studley.
This includes Interstate 70 in Kansas between mile markers 87 and
112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These thunderstorms will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.
&&
LAT...LON 3871 10052 3894 10060 3924 10064 3942 10039
3939 10016 3874 10015
TIME...MOT...LOC 0053Z 231DEG 37KT 3923 10053 3904 10042 3877 10039
HAIL...0.75IN
WIND...60MPH
$$
JRM3 follow-up statements
118
WWUS53 KGLD 240109
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
809 PM CDT THU MAR 23 2017
KSC063-179-240145-
/O.CON.KGLD.SV.W.0003.000000T0000Z-170324T0145Z/
Sheridan KS-Gove KS-
809 PM CDT THU MAR 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN SHERIDAN AND NORTHEASTERN GOVE COUNTIES...
At 808 PM CDT, severe thunderstorms were located along a line
extending from 3 miles southeast of Hoxie to 5 miles northwest of
Quinter to 13 miles southeast of Gove, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hoxie, Quinter, Park, Studley and Tasco.
This includes Interstate 70 in Kansas between mile markers 97 and
112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These thunderstorms will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.
&&
LAT...LON 3882 10031 3898 10038 3928 10052 3942 10039
3939 10016 3889 10015
TIME...MOT...LOC 0108Z 229DEG 37KT 3932 10038 3913 10027 3887 10027
HAIL...0.75IN
WIND...60MPH
$$
JRM783
WWUS53 KGLD 240117
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
817 PM CDT THU MAR 23 2017
KSC063-240126-
/O.CAN.KGLD.SV.W.0003.000000T0000Z-170324T0145Z/
Gove KS-
817 PM CDT THU MAR 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOVE COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened. Therefore the
warning has been cancelled.
LAT...LON 3913 10041 3915 10045 3928 10052 3942 10039
3939 10016 3913 10017
TIME...MOT...LOC 0116Z 226DEG 37KT 3937 10030 3918 10019
$$
KSC179-240145-
/O.CON.KGLD.SV.W.0003.000000T0000Z-170324T0145Z/
Sheridan KS-
817 PM CDT THU MAR 23 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN SHERIDAN COUNTY...
At 816 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Hoxie to 7 miles north of Quinter,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hoxie and Tasco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These thunderstorms will produce damaging winds resulting in areas of
near zero visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.
&&
LAT...LON 3913 10041 3915 10045 3928 10052 3942 10039
3939 10016 3913 10017
TIME...MOT...LOC 0116Z 226DEG 37KT 3937 10030 3918 10019
HAIL...<.75IN
WIND...60MPH
$$
JRM250
WWUS53 KGLD 240121
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
821 PM CDT THU MAR 23 2017
KSC179-240131-
/O.CAN.KGLD.SV.W.0003.000000T0000Z-170324T0145Z/
Sheridan KS-
821 PM CDT THU MAR 23 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHERIDAN COUNTY
IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.
LAT...LON 3913 10041 3915 10045 3928 10052 3942 10039
3939 10016 3913 10017
TIME...MOT...LOC 0119Z 231DEG 37KT 3939 10027 3920 10016
$$
JRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 7:49 PM CDT, 4 minutes earlier.
Area forecast discussion, Mar 23, 7:49 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
649 PM MDT Thu Mar 23 2017
.UPDATE...
Issued at 644 PM MDT Thu Mar 23 2017
A Blowing Dust Advisory has been issued for the next few hours for
the counties south of I-70 and along and west of Hwy 27; in
Colorado and Kansas. There was a dust plum observed via
satellite. Dust was verified from a spotter and the Burlington, CO
ASOS site.
&&
.SHORT TERM...(This afternoon through Friday)
Issued at 339 PM MDT Thu Mar 23 2017
Early afternoon WV imagery and RAP analysis shows a trough becoming
negatively tilted near the Four Corners Region. SW diffluent flow
extends across the plains ahead of this upper trough. At the surface
lee trough is deepening with a trough axis near our northern CWA
and a dry line and possible warm front just south of our CWA.
This afternoon-evening: Mesoanalysis shows weakening CIN and axis of
2500 J/KG SB CAPE east of CO state line. Axis of 50-75 kt effective
bulk shear extends along the CO border. As cap is weakening we are
beginning to see CU field developing along and east of surface low
pressure. Short range guidance (RAP/HRRR) are showing thunderstorm
initiation along CO border within the hour, and increasing
coverage/possible mergers through the early evening. Shear profiles
at least within the effective layer are linear in nature, however as
LLJ increases around 00Z we may see low level veering (particularly
along warm front/trough axis) which could allow super cell
development. Greater concern will be for large hail and damaging
winds (particularly damaging winds due to high storm bases and
dry air masses). DCAPE values are already in the 1000-1500 J/KG
range. Due to the very high shear environment and possibility for
dry air entrainment/precip loading (based on moisture profiles)
raises the possibility for isolated gusts in excess of 80 mph.
Late tonight-Friday: Upper low closes off and deepens and is showing
by guidances to track near southern Kansas border (there are
variances). As has been the case guidance shows best precip coverage
across our NW CWA where occlusion/deformation zone sets up and
moderate to heavy rainfall will be possible. Wet bulb profiles on
GFS/ECMWF are borderline on rain/snow mix, however in our far west
we should see a change over in the 09-15Z time frame and a mix can't
be ruled out in counties adjacent to CO border. I couldn't rule out
moderate snow accumulations in our far west, however ground
temperatures are very warm and I am unsure how persistent the
snowfall would be. NAM is a cold outlier, but it should be noted it
shows the possibility for predominately snow spreading into NW
Kansas/SW Nebraska (similar conditions to eastern CO). GFS and ECMWF
do show temperature profiles cooling over NW KS during the day as
upper low transitions east, but this is separated from main precip
axis in the west.
It is worth noting that unless we see showers/isolated thunderstorms
fill in near upper low center, our southeast CWA may not receive any
precipitation Friday due to a dry slot moving from the southeast to
northwest. I trended PoPs down for those locations.
Regarding Wind/Winter Weather Highlights: Mixed layer winds should
support at least 60 mph along and west of the CO state line late
tonight and Friday (west to east progression in winds increasing). I
have less confidence in winds furthest east towards Hwy 83 and SW
Nebraska due to position on main wind max. I went ahead and upgraded
watch to High Wind Warning, but could see the counties east and
north remaining just below criteria. Where snow occurs (more likely
west) these winds should combine to crease blowing snow/near
blizzard conditions. Confidence was lower in the east due to better
consistency with GFS/ECWMF. I was also unsure of duration of
possible white out conditions, so decision was made to issue Winter
Weather Advisory for our eastern Colorado counties. We will need to
monitor trends, and make adjustments as necessary.
.LONG TERM...(Friday night through Thursday)
Issued at 1241 PM MDT Thu Mar 23 2017
Several wx systems set to affect the Tri State region for the
extended period. The first will occur Friday night as wrap-around
moisture from exiting system will mainly affect northern zones thru
06z Saturday. Second system will be a quick moving shortwave for the
latter portion of the upcoming weekend into Sunday night. A large
cutoff H5 low then swings into the southwest portions of the country
by Tuesday shifting eastward into the Southern Plains into Thursday.
High pressure set to affect the region in between affecting systems.
For Friday night...CAA accompanying the wrap-around moisture will
keep a rw/sw mix or all -sw for NE Colorado as temps slide into
the 30s. Areas east of the Colorado border will see light rain as
temps do not drop to see any changeover before precip exits. For
the end of the weekend system...temps will remain in a range to
keep all areas as light rain showers. QPF expectations will reach
possibly in a range of 0.10-0.20" for these two systems combined.
The prolonged nature of the upcoming mid week system for next
Tuesday into Thursday will bring in ample Gulf moisture for a 0.75-
1.00" potential QPF range with some localized higher amounts...
especially west of Highway 83. Colder air wrapping into area Wed
night into Thursday will bring best chances for snow showers to mix
with expected rain. Light accumulation possible for western zones.
For temps...near to above normal highs expected with a range from
the mid 50s to the mid 60s...warmest timeframes on Saturday and next
Monday which do coincide with surface ridging arriving before
shortwaves. Overnight lows will drop into the 30s for most nights.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 555 PM MDT Thu Mar 23 2017
KGLD and KMCK will have multiple aviation impacts during the TAF
period. During the remainder of the afternoon into to the evening
hours, both terminals will have the potential for thunderstorms.
Both terminals could see gusty winds through the evening hours.
KMCK is expected to see is LLWS during the evening hours of 02z
to 05z from the south around 40 to 45 kts.
Widespread rain chances are expected to develop into the overnight
hours and continuing through the remainder of the TAF period.
KGLD could see a rain/snow mix Friday morning into the afternoon
hours. With this rain and rain/snow chances over both terminals,
strong winds are expected. Gusty north winds will engulf both
locations at around 40 to 50 kts.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...High Wind Warning from 6 AM MDT /7 AM CDT/ to 6 PM MDT /7 PM
CDT/ Friday for KSZ001-002-013-014-027-028-041-042.
Red Flag Warning until 7 PM MDT /8 PM CDT/ this evening for
KSZ001-013-027-041.
Blowing Dust Advisory until 8 PM MDT this evening for KSZ013-027-
041.
CO...Red Flag Warning until 7 PM MDT this evening for COZ252>254.
Blowing Dust Advisory until 8 PM MDT this evening for COZ091-092.
High Wind Warning from 3 AM to 6 PM MDT Friday for COZ090>092.
Winter Weather Advisory from 3 AM to noon MDT Friday for
COZ090>092.
NE...Red Flag Warning until 7 PM MDT this evening for NEZ079.
&&
UPDATE...CLT
SHORT TERM...DR
LONG TERM...JN
AVIATION...CLTHazardous weather outlook, Mar 23, 12:01 PM CDT, 7 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1101 AM MDT Thu Mar 23 2017 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241715- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 1101 AM MDT Thu Mar 23 2017 /1201 PM CDT Thu Mar 23 2017/ This hazardous weather outlook is for east central Colorado... extreme southwest Nebraska and northwest Kansas. .DAY ONE...THIS AFTERNOON AND TONIGHT... Critical fire weather conditions are expected this afternoon in northeast Colorado and adjacent areas of northwest Kansas and southwest Nebraska due to dry fuels, low humidity and gusty south winds. There is a slight risk of severe thunderstorms this afternoon and evening mainly in northwest Kansas and southwest Nebraska. Damaging wind gusts will be the main threat. Wind gusts in excess of 80 mph and large hail can't be ruled out with stronger storms. Blowing dust and reduced visibilities may develop as a result of these strong winds. An isolated brief tornado may also be possible. Strong northerly winds will develop in northeast Colorado after midnight tonight and spread into parts of northwest Kansas by sunrise Friday morning. Wind gusts up to 65 mph will be possible. Reduced visibility in areas of blowing dust will be possible for locations that do not receive precipitation. Rain will change to snow or a mix of rain and snow in northeast Colorado late tonight and early Friday morning. Areas of blowing snow will be possible where snowfall correlates with strong winds. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY... Strong winds gusting to 65 mph will continue through Friday afternoon, and a wintry mix may continue to impact locations generally along and west of Highway 27. The best chance for slushy light snow accumulations and blowing snow will be in eastern Colorado Friday morning. Prepare for the possibility of rapidly changing and hazardous travel conditions especially Friday morning along and west of the Colorado state line. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this after 3 PM MST (4 PM CST) through this evening.
In the hours before
Special weather statement, Mar 23, 6:32 PM CDT, 1 hour 21 minutes before
Special Weather Statement National Weather Service Goodland KS 632 PM CDT THU MAR 23 2017 KSZ029-232345- Gove KS- 632 PM CDT THU MAR 23 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOVE COUNTY UNTIL 645 PM CDT... At 632 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles northwest of Healy, moving northeast at 45 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... The Monument Rocks. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3898 10081 3887 10039 3870 10053 3870 10081 TIME...MOT...LOC 2332Z 209DEG 41KT 3875 10070 JRM
Special weather statement, Mar 23, 7:03 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Goodland KS
703 PM CDT THU MAR 23 2017
KSZ015-029-240015-
Gove KS-Sheridan KS-
703 PM CDT THU MAR 23 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHERIDAN AND GOVE
COUNTIES UNTIL 715 PM CDT...
At 702 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Grainfield, moving northeast at 55 mph. Additional
strong thunderstorms were developing across southwest Gove county.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This thunderstorm will produce strong winds resulting in areas of
reduced visibility in blowing dirt. Use extreme caution if you must
travel and be alert for rapidly changing visibility.
Locations impacted include...
Quinter, Grainfield, Grinnell, Gove, Park, The Monument Rocks and
Angelus.
This includes Interstate 70 in Kansas between mile markers 82 and
108.
LAT...LON 3871 10082 3874 10082 3928 10067 3913 10017
3870 10051 3870 10072
TIME...MOT...LOC 0002Z 209DEG 47KT 3906 10053
JRMSpecial weather statement, Mar 23, 7:34 PM CDT, 19 minutes before
Special Weather Statement National Weather Service Goodland KS 634 PM MDT Thu Mar 23 2017 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-240600- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- Including the cities of Yuma, Wray, Burlington, Arapahoe, Cheyenne Wells, St. Francis, Bird City, Atwood, Oberlin, Norton, Goodland, Colby, Hoxie, Hill City, Sharon Springs, Oakley, Quinter, Grinnell, Grainfield, Tribune, Leoti, Benkelman, Culbertson, Trenton, Stratton Ne, Palisade, and McCook 634 PM MDT Thu Mar 23 2017 /734 PM CDT Thu Mar 23 2017/ ...GUSTY WINDS AND BLOWING DUST THROUGH FRIDAY EVENING... Off and on gusty winds and blowing dust have been observed over the Tri-State region around 25 to 35 mph. Some locations could see gusts reaching 45 to 55 mph (especially over locations with storms). These conditions are expected to continue through the evening hours. The blowing dust could reduce visibilities at times and cause hazardous driving conditions.
Special weather statement, Mar 23, 7:35 PM CDT, 18 minutes before
Special Weather Statement National Weather Service Goodland KS 635 PM MDT Thu Mar 23 2017 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-240245- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- Including the cities of Yuma, Wray, Burlington, Arapahoe, Cheyenne Wells, St. Francis, Bird City, Atwood, Oberlin, Norton, Goodland, Colby, Hoxie, Hill City, Sharon Springs, Oakley, Quinter, Grinnell, Grainfield, Tribune, Leoti, Benkelman, Culbertson, Trenton, Stratton Ne, Palisade, and McCook 635 PM MDT Thu Mar 23 2017 /735 PM CDT Thu Mar 23 2017/ ...GUSTY WINDS AND BLOWING DUST THROUGH THURSDAY EVENING... Off and on gusty winds and blowing dust have been observed over the Tri-State region around 25 to 35 mph. Some locations could see gusts reaching 45 to 55 mph (especially over locations with storms). These conditions are expected to continue through the evening hours. The blowing dust could reduce visibilities at times and cause hazardous driving conditions.
Local storm report, Mar 23, 7:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
639 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM NON-TSTM WND GST BURLINGTON 39.31N 102.27W
03/23/2017 M59 MPH KIT CARSON CO ASOS
WIND GUST OF 59 MPH RECORDED AT BURLINGTON ASOS.
&&
SMELocal storm report, Mar 23, 7:48 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
648 PM MDT THU MAR 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST GRINNELL 39.12N 100.63W
03/23/2017 M59 MPH GOVE KS MESONET
GRINNELL MIDDLE SCHOOL WEATHERBUG SITE RECORDED A 59 MPH
WIND GUST. REPORT RELAYED BY KAKE.
&&
SMEThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 7:03 PM CDT | Special Weather Statement | GLD | Gove | 12 min |
| Mar 23, 7:13 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan | 47 min |
| Mar 23, 7:15 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 30 min |
| Mar 23, 7:40 PM CDT | Blowing Dust Advisory | GLD | Greeley, Sherman, Wallace | 59 min |
| Mar 23, 8:20 PM CDT | Special Weather Statement | GLD | Graham | 10 min |
| Mar 23, 8:43 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 32 min |
| Mar 23, 9:33 PM CDT | Special Weather Statement | GLD | Thomas | 27 min |
| Mar 23, 9:58 PM CDT | Special Weather Statement | GLD | Gove | 32 min |
| Mar 23, 10:10 PM CDT | Special Weather Statement | GLD | Graham | 35 min |
| Mar 23, 10:26 PM CDT | Special Weather Statement | GLD | Decatur, Gove, Graham, Norton, Rawlins, Sheridan | 34 min |
| Mar 23, 10:59 PM CDT | Special Weather Statement | GLD | Decatur, Gove, Graham, Logan, Norton, Rawlins and 2 more | 46 min |
| Mar 23, 11:19 PM CDT | High Wind Warning | GLD | Decatur, Gove, Graham, Logan, Norton, Rawlins and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.